# SDR USAA000710

- Difficulty date: May 15, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, EXPANSION BEAM FITTING HAD .50 INCH CRACK, STA 520, LBL 25 EXPANSION BEAM FITTING .  INSTALLED DOUBLER AND REPAIR ANGLES PER EA 67143.  (X)
